# SDR DALA2023051703935

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE RHS NLG LATERAL PANEL (P/N D53113475202). THE CORROSION WAS SEVERE ENOUGH TO REQUIRE PANEL REPLACEMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 607700-32. (2770088)
